# SDR AALA20011146

- Difficulty date: May 24, 2001
- Submitted: July 3, 2001
- Operation: Air carrier
- Aircraft: N866AA
- Make and model: Boeing 727223
- Aircraft serial: 21371
- System (JASC): 5200 · Doors
- Part: Door
- Condition: Cracked
- Location: Fs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND DOOR SKIN CRACKED, FORWARD EDGE ABOVE LOWER HINGE.  ROUTED OUT CRACK, INSTALLED DOUBLER ESO 11697 DATED 5/24/2001.  (M)
